Jump to content
  • Sign Up
0
JSegura226

Methyl B12 Spray Makes Me Super Tired..

Rate this topic

Recommended Posts

I started taking a Methyl b12 spray this last week and noticed that around 2-4 hours after taking my dose that I get really sleepy.. I usually take a couple hour long nap when this happens and wake up feeling super refreshed... I also noticed I get bad headaches and light sensitivity if I try to stay awake when the drowsiness kicks in..Well yesterday I decided to skip the b12 all together to see if it was for sure the b12 making me feel this way and sure enough I did not experience the headache/drowsiness at all. Does anyone take their b12 at night? Also, has anyone ever experienced drowsiness, headaches or light sensitivity with Methyl b12 sprays?

The B12 brand is Pure Advantage B-12 500mcg spray

Other Supplements I take are:

NatureMade B Complex with Vit C (Contains no B12)

Solgar Calcium/Magnesium + boron

Carlson Cod liver oil

Share this post


Link to post
Share on other sites

Just wanted to add that today it turned into a full blown migraine..which I have not had for years!.. I was so sensitives to light that I had to block out my window in my Bedroom with a blanket to sleep.. I also had some crazy nightmares while I was sleeping and woke up in a deep sweat. I feel better now. Will not be taking the spray again.

Share this post


Link to post
Share on other sites

Hello,

Have you had your B 12 levels tested?

Anyways, I have read that many people will experience a worsening of symptoms before it gets better, and it is a sign that you are deficient.

However, I took Methyl B12 myself as well, and did not have a very good experience with it. I have switched over to a sublingual hydroxocobalamin, made by the company Perque. I am getting better results from this - anyways I think it is highly individual, some people will do better on methyl and some on hydroxo. Some actually recommend against taking methyl though I do not exactly understand the reason.

And also, I think the tiredness maybe a sign that you are deficient, I certainly had this when I first started supplementing with active forms of B12

Share this post


Link to post
Share on other sites

Just wanted to add that today it turned into a full blown migraine..which I have not had for years!.. I was so sensitives to light that I had to block out my window in my Bedroom with a blanket to sleep.. I also had some crazy nightmares while I was sleeping and woke up in a deep sweat. I feel better now. Will not be taking the spray again.

I think your wise to delete the spray. B12 should be giving you more energy. I take Country Life sublinguals with no problems. I also take it in the morning as if I take it at night it energizes me and makes it hard to sleep.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×